# SDR SWAA2025020392336

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 62,072 hours, 40,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLIDE EMERGENCY LIGHT INOP<[01] RE-LAMPED L/H SLIDE EMERGENCY LIGHT PER AMM 33-51-04.
